# SDR DALA2015090305403

- Difficulty date: September 1, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1429
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS A CRACK ON LONGERON 3RT AND BS 1429 AT AFT ACCESSORY COMPARTMENT. LONGERON WAS REPAIRED IAW SRM 53-02, FIG 18.
